# SDR ABXA9702001

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 337
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BULB WAS BURNED OUT.  RELAMPED EMERGENCY LIGHT.  OPS CHECKED GOOD.
